[Home ] [Archive]    
:: Main :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 12, Issue 1 (4-2017) ::
IJMSI 2017, 12(1): 119-129 Back to browse issues page
On Twin--Good Rings
N. Ashrafi , N. Pouyan
Abstract:  

In this paper, we investigate various kinds of extensions of twin-good rings. Moreover, we prove that every element of an abelian neat ring R is twin-good if and only if R has no factor ring isomorphic to‌ Z2  or Z3. The main result of [24] states some conditions that any right self-injective ring R is twin-good. We extend this result to any regular Baer ring R by proving that every element of a regular Baer ring is twin-good if and only if R has no factor ring isomorphic to Z2 or Z3. Also we illustrate conditions under which extending modules, continuous modules and some classes of vector space are twin-good.

Keywords: Twin-good ring, Neat ring, Regular Baer ring, π-regular.
Full-Text [PDF 99 kb]      
Type of Study: Research | Subject: Special
Add your comments about this article
Your username or Email:

Write the security code in the box >



DOI: DOI: 10.7508/ijmsi.2017.01.010


XML     Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ashrafi N, Pouyan N. On Twin--Good Rings. IJMSI. 2017; 12 (1) :119-129
URL: http://ijmsi.ir/article-1-638-en.html
Volume 12, Issue 1 (4-2017) Back to browse issues page
نشریه علوم ریاضی و انفورماتیک Iranian Journal of Mathematical Sciences and Informatics
Persian site map - English site map - Created in 0.047 seconds with 788 queries by yektaweb 3510